Skip to content

Research at St Andrews

A lower bound for the symbolic multifractal spectrum of a self-similar multifractal with arbitrary overlaps

Research output: Contribution to journalArticle

Author(s)

School/Research organisations

Details

Original languageEnglish
Pages (from-to)1461-1477
Number of pages17
JournalMathematische Nachrichten
Volume282
Publication statusPublished - 2009

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. On the rate of convergence of ((||ƒ||p)¦(||ƒ||∞))p as p →∞

    Olsen, L. O. R., Feb 2019, In : Mediterranean Journal of Mathematics. 16, 10 p., 11.

    Research output: Contribution to journalArticle

  2. On average Hewitt-Stromberg measures of typical compact metric spaces

    Olsen, L., 24 Jan 2019, In : Mathematische Zeitschrift. First Online, 25 p.

    Research output: Contribution to journalArticle

  3. On the average box dimensions of graphs of typical continuous functions

    Adam-Day, B., Ashcroft, C., Olsen, L., Pinzani, N., Rizzoli, A. & Rowe, J., Dec 2018, In : Acta Mathematica Hungarica. 156, 2, p. 263-302 40 p.

    Research output: Contribution to journalArticle

  4. Average distances between points in graph-directed self-similar fractals

    Olsen, L. & Richardson, A., 27 Aug 2018, In : Mathematische Nachrichten. Early View, 25 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Average distances between points in graph-directed self-similar fractals

    Olsen, L. & Richardson, A., 27 Aug 2018, In : Mathematische Nachrichten. Early View, 25 p.

    Research output: Contribution to journalArticle

  2. First and second moments for self-similar couplings and Wasserstein distances

    Fraser, J. M., 2015, In : Mathematische Nachrichten. 288, p. 2028-2041.

    Research output: Contribution to journalArticle

  3. Mixed Hodge structures and equivariant sheaves on the projective plane

    Penacchio, O., Mar 2011, In : Mathematische Nachrichten. 284, 4, p. 526-542 17 p.

    Research output: Contribution to journalArticle

  4. Periodic solutions of a Lotka-Volterra type multi-species population model with time delays

    Xu, R., Chaplain, M. A. J. & Davidson, F. A., 2006, In : Mathematische Nachrichten. 279, 8, p. 911-927 17 p.

    Research output: Contribution to journalArticle

ID: 13301115

Top